# SDR AALA200801733

- Difficulty date: June 29, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 29,207 hours, 29,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037750
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 21C MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHTS AT SEAT 21C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
